MAUDE Adverse Event Report: ARTHREX, INC. KNEE CAPSULE REPAIR SYSTEM W/GAP GUIDE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. KNEE CAPSULE REPAIR SYSTEM W/GAP GUIDE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number KNEE CAPSULE REPAIR SYSTEM W/GAP GUIDE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a knee capsule repair procedure the surgeon was using ar-5875-2, arthrex knee capsule repair system (lot 12170195).During use the guide from the kit broke.Surgeon then tried free-handing the guide's position and both anchors pulled out.Additional information obtained 01/20/2021: date of procedure was (b)(6) 2021.All components/pieces of the ar-5875-2 were fully retrieved and nothing was left in the patient.The surgeon then used suture to complete his repair.All components of the complaint device were discarded at the time of procedure.

Brand Name
KNEE CAPSULE REPAIR SYSTEM W/GAP GUIDE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11258741
Report Number1220246-2021-02517
Device Sequence Number11809292
Product Code MAI
UDI-Device Identifier00888867307513
UDI-Public00888867307513
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberKNEE CAPSULE REPAIR SYSTEM W/GAP GUIDE
Device Catalogue NumberAR-5875-2
Device Lot Number12170195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;